# SDR USAAD97059

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47576
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 1D32140571
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 705 - IND-PHL - RIGHT MAIN GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  RETURNED TO FIELD.  REPLACED CRACKED RIGHT LANDING GEAR UPLOCK SENSOR AND CONDUIT ASSEMBLY.  (M)
